Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Convolution operators on $G$-holomorphic functions in infinite dimensions
HTML articles powered by AMS MathViewer

by Philip J. Boland and Seán Dineen PDF
Trans. Amer. Math. Soc. 190 (1974), 313-323 Request permission


For a complex vector space E, let ${H_G}(E)$ denote the space of G (Gateaux)-holomorphic functions on $E\;(f:E \to C$ is G-holomorphic if the restriction of f to every finite dimensional subspace of E is holomorphic in the usual sense). The most natural topology on ${H_G}(E)$ is that of uniform convergence on finite dimensional compact subsets of E. A convolution operator A on ${H_G}(E)$ is a continuous linear mapping $A:{H_G}(E) \to {H_G}(E)$ such that A commutes with translations. The concept of a convolution operator generalizes that of a differential operator with constant coefficients. We prove that if A is a convolution operator on ${H_G}(E)$, then the kernel of A is the closed linear span of the exponential polynomials contained in the kernel. In addition, we show that any nonzero convolution operator on ${H_G}(E)$ is a surjective mapping.
  • Jorge Alberto Barroso, Topologies in spaces of holomorphic mappings between locally convex spaces, An. Acad. Brasil. Ci. 43 (1971), 527–546 (Portuguese). MR 308760
  • Philip J. Boland, Espaces pondérés de fonctions entières et de fonctions entières nucléaires sur un espace de Banach, C. R. Acad. Sci. Paris Sér. A-B 275 (1972), A587–A590. MR 407598
  • —, Some spaces of entire and nuclearly entire functions on a Banach space, J. Reine Angew. Math. (to appear in two parts).
  • Seán Dineen, Holomorphic functions on locally convex topological vector spaces. I. Locally convex topologies on ${\cal H}(U)$, Ann. Inst. Fourier (Grenoble) 23 (1973), no. 1, 19–54 (English, with French summary). MR 500153, DOI 10.5802/aif.443
  • C. P. Gupta, Convolution operators and holomorphic mappings on a Banach space, Séminaire d’Analyse Moderne, no. 2, Université de Sherbrooke.
  • Bernard Malgrange, Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolution, Ann. Inst. Fourier (Grenoble) 6 (1955/56), 271–355 (French). MR 86990, DOI 10.5802/aif.65
  • Leopoldo Nachbin, Topology on spaces of holomorphic mappings, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 47, Springer-Verlag New York, Inc., New York, 1969. MR 0254579, DOI 10.1007/978-3-642-88511-2
  • B. A. Taylor, The fields of quotients of some rings of entire functions, Entire Functions and Related Parts of Analysis (Proc. Sympos. Pure Math., La Jolla, Calif., 1966) Amer. Math. Soc., Providence, R.I., 1968, pp. 468–474. MR 0240329
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 46G20, 47B37
  • Retrieve articles in all journals with MSC: 46G20, 47B37
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 190 (1974), 313-323
  • MSC: Primary 46G20; Secondary 47B37
  • DOI:
  • MathSciNet review: 0407599